# SDR SIMA20191031003

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,689 hours, 41,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MOST CENTER CEILING EMERGENCY LIGHT IN CABIN INOP-C/A-REMOVED AND REPLACED FWD MOST CENTER CEILING EMERGENCY LIGHT IN CABIN IAW AMM TASK 33-50-08-000-801-A AND 33-50-08-400-801-A. OPC GOOD. END.
